MathSciNet Relay Station
MathSciNet bibliographic data
MR2427517 (2009f:14118) 14P05 (14C25 14F25)
Kucharz, Wojciech Homology classes of real algebraic sets. Ann. Inst. Fourier (Grenoble) 58 (2008), no. 3, 989–1022.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement